MathSciNet Relay Station
MathSciNet bibliographic data
MR922364 28D05 (22D40 28D15)
del Junco, A.; Rudolph, D. On ergodic actions whose self-joinings are graphs. Ergodic Theory Dynam. Systems 7 (1987), no. 4, 531–557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement